Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 33, Pages 2075-2081
http://dx.doi.org/10.1155/S0161171203302182

Fixed-point iteration processes for non-Lipschitzian mappings of asymptotically quasi-nonexpansive type

1Department of Applied Mathematics, Shri Shankaracharya College of Engineering, Junwani, Bhilai 490 020, India
2Department of Mathematics, Dong-A University, Pusan 604-714, Korea

Received 5 February 2003

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Daya Ram Sahu and Jong Soo Jung, “Fixed-point iteration processes for non-Lipschitzian mappings of asymptotically quasi-nonexpansive type,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 33, pp. 2075-2081, 2003. doi:10.1155/S0161171203302182